# SDR AWXA200200883

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 33,285 hours, 14,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING INSPECTION THE FUSELAGE SKIN WAS FOUND CORRODED BENEATH AFT AIRPHONE ANTENNA.  MAINTENANCE REMOVED CORRODED SECTION OF SKIN FR 63, FABRICATED A DOUBLER, AND INSTALLED REPAIR IAW SRM 53-00-11 FIG 203.  BLANKING PLATE INSTALLED IAW AWA ER 26-2333-0056-JS4.
